# SDR N6WA2025100101

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10022
- Aircraft time: 48,138 hours, 38,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGERS 27R & 27L CORRODED.   REMOVED AND REPLACED THE INTERCOSTAL AT S27R-27L IAW SRM 51-42-06.  REPAIRED IAW EO C550-53MR-O AND AWATS EO 25-CRJ5-53MR-098
